MAUDE Adverse Event Report: SORIN GROUP ITALIA S.R.L. MEMO 3D SEMIRIGID ANNULOPLASTY RING; MITRAL ANNULOPLASTY RING

SORIN GROUP ITALIA S.R.L. MEMO 3D SEMIRIGID ANNULOPLASTY RING; MITRAL ANNULOPLASTY RING
Model Number SMD26
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); No Information (3190)
Date of Event 03/13/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device disposition presently unknown.
 
Event or Problem Description
On (b)(6) , 2018 a memo 3d smd26 semirigid annuloplasty mitral repair ring was implanted.The manufacturer received a notification that the valve was explanted the same day and replaced with a memo 3d smd28 repair ring.
 
Additional Manufacturer Narrative
Additional information provided on (b)(6) 2018 clarified that the size 26 memo 3d ring was never implanted.It was opened, the valve was resized and a different valve was used.No adverse effects to the patient as a result.Event is not device related.No further follow-up.
 
Event or Problem Description
On (b)(6) 2018 a memo 3d smd26 semirigid annuloplasty mitral repair ring was implanted.The manufacturer received a notification that the valve was explanted the same day and replaced with a memo 3d smd28 repair ring.Additional information provided clarified that the size 26 memo 3d ring was never implanted.It was opened, the valve was resized and a memo 3d smd28 was used.No adverse effects to the patient as a result.

Brand Name
MEMO 3D SEMIRIGID ANNULOPLASTY RING
Common Device Name
MITRAL ANNULOPLASTY RING
Manufacturer (Section D)
SORIN GROUP ITALIA S.R.L.
strada crescentino snc
saluggia, vc 13040
IT  13040
MDR Report Key7465669
Report Number3005687633-2018-00144
Device Sequence Number1717254
Product Code KRH
UDI-Device Identifier08022057013101
UDI-Public(01)08022057013101(240)ICV0967(17)211220
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K071327
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date12/20/2021
Device Model NumberSMD26
Device Catalogue NumberICV0967
Initial Date Received by Manufacturer 03/29/2018
Supplement Date Received by Manufacturer05/01/2018
Initial Report FDA Received Date04/26/2018
Supplement Report FDA Received Date05/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR